# SDR USAA2013010800023

- Difficulty date: December 16, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FORWARD SERVICE DOOR SILL ON LONGITUDNAL STIFFENER ANGLE BETWEEN BS 300 TO BS 328, S17R, RBL 59.  REPLACED FORWARD SERVICE DOOR SILL ON LONGITUDNAL STIFFENER ANGLE BETWEEN BS 300 TO BS 328, S17R, RBL 59 IAW B737 SRM 53-10-15-1A-A FIG 101 & 51-40-02-0G PARA 7 FIG 12.
